Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some singular perturbation problems

Author: F. A. Howes
Journal: Bull. Amer. Math. Soc. 81 (1975), 602-604
MSC (1970): Primary 34E15; Secondary 34B15
MathSciNet review: 0361330
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Wiktor Eckhaus, Matched asymptotic expansions and singular perturbations, North-Holland Publishing Co., Amsterdam-London; American Elsevier Publishing Co., Inc., New York, 1973. North-Holland Mathematics Studies, No. 6. MR 0670800
  • 2. Lloyd K. Jackson, Subfunctions and second-order ordinary differential inequalities, Advances in Math. 2 (1968), 307–363. MR 0229896,
  • 3. Robert E. O’Malley Jr., Introduction to singular perturbations, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1974. Applied Mathematics and Mechanics, Vol. 14. MR 0402217
  • 4. Wolfgang Wasow, Asymptotic expansions for ordinary differential equations: Trends and problems, Asymptotic Solutions of Differential Equations and Their Applications (Proc. Sympos., Math. Res. Center, U.S. Army, Univ. Wisconsin, Madison, Wis., 1964), Wiley, New York, 1964, pp. 3–26. MR 0166448

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34E15, 34B15

Retrieve articles in all journals with MSC (1970): 34E15, 34B15

Additional Information